Jump to content
helplinedonate

Search the Community

Showing results for tags 'flomax'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. I'm new to the forum but have a question regarding taking Flomax and having more Parkinson's symptoms. My dad has had Parkinson's for many years and has been doing really well. He recently was having trouble urinating, and his primary doctor called him in a prescription for Flomax. Two days after he began taking it, his Parkinson's seemed much more advanced. He took it for 3 weeks, and his symptoms have become much worse. I was trying to find something out online, so I came here. He stopped it cold turkey and has spoken to his primary care doctor. Is there something that would work better? I really appreciate the help. Thank you!
×